# SDR GLBA2016010600563

- Difficulty date: December 19, 2015
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 36,266 hours, 45,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING A SCHEDULED INSPECTION, MX FOUND THE RT SIDE WALL AT FS 163.97 & STRINGER 9 AR, REPAIR DOUBLER CRACKED.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 15-1900-53-019.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
